# SDR 20010319CW001

- Difficulty date: February 8, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N55RB
- Make and model: Cessna 340A
- Aircraft serial: 340A0015
- Engine: Cont TSIO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 5300116
- Condition: Leaking
- Location: Rt Brake Line
- Part time: 3,792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING HYDRAULIC LEAK EVIDENCE ON BELLY OF AIRCRAFT, FOUND RIGHT PILOTS BREAK LINE UNDER THE FLOOR, WET.  PRESSURE TEST OF LINE SHOWED PIN HOLE DUE TO CORROSION.  ROUTING OF LINE PUTS IT AGAINST HEAT DUCT HOSE, WHICH APPREARS TO REACT WITH THE 5052-0 LINE CAUSING CORROSION.  NEW LINE INSTALLED AND WRAPPED WITH ANTI-CHAFFE MATERIAL.  SUGGEST INSPECTION OF THIS AREA CLOSELY NEXT INSPECTION.  LINE PROVIDES PARAK PRESSURE TO RIGHT BRAKE AND COULD CAUSE FAILURE OF ONE BRAKE TO WORK PROPERLY.
